JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, vol.19, no.4, pp.2287-2295, 2017 (Peer-Reviewed Journal)
Article / Article
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS
Science Citation Index Expanded, Scopus
Admissibility types, b-Metric spaces, b-Complete, b-Cauchy, alpha(s,epsilon)-Contraction, FIXED-POINT THEOREMS, ISOTONE INCREASING MAPPINGS, CONTRACTIONS
In this paper we consider, discuss and slightly complement recent fixed point results for mappings in b-metric spaces established by Sintunavarat (J Fixed Point Theory Appl 18:397-416, 2016). Thus, all our results are with shorter proofs. In addition, an application to integral equations is given to illustrate the usability of our approach.